MAUDE Adverse Event Report: STRYKER GMBH SONICFUSION¿ ULTRASONIC GENERATOR SONICPIN®; PIN, FIXATION, SMOOTH

STRYKER GMBH SONICFUSION¿ ULTRASONIC GENERATOR SONICPIN®; PIN, FIXATION, SMOOTH
Catalog Number 19102000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "malfunction with sonic anchor consult.Lockdown error l01000".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The failure(s) identified in the investigation are consistent with the complaint record.The device was examined by the producer stryker endoscopy, san josé (ca), t&e neither has the equipment nor the electronics specialists for a comprehensive inspection of the generator: results: the sonicfusion console was received with the warranty seal missing.Labels on the cover were noticed.Functional inspection: then the console was powered on and a l01000 lockdown error appeared on the display screen.Unable to complete the boot process.Pac: review of capa database and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated non-function was addressed adequately.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
As reported: "malfunction with sonic anchor consult.Lockdown error l01000".

Brand Name
SONICFUSION¿ ULTRASONIC GENERATOR SONICPIN®
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17697197
Report Number0009610622-2023-00302
Device Sequence Number7390447
Product Code HTY
UDI-Device Identifier07613252495079
UDI-Public07613252495079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number19102000
Device Lot Number17K524354
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown